# SDR AALA20000742

- Difficulty date: May 9, 2000
- Submitted: June 30, 2000
- Operation: Air carrier
- Aircraft: N14053
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 420
- System (JASC): 2910 · Hydraulic System, Main
- Part: Transmitter
- Part number: 642500051
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

MCO - FLT 915 - DURING FLIGHT, GREEN HYDRAULIC SYSTEM LEAKING.  DIVERTED AND LANDED MCO WITHOUT INCIDENT.  REPLACED HYDRAULIC PRESSURE TRANSMITTER.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
